I have avg pulse rt of 93.i am adhd but wen i take my vyvanse my pulse rate is over 106 should i worry??

answered:

Not necessarily

Pseudoephedrine
Stimulant medications constrict blood vessels & add ~ 5-6 points to pulse & blood pressure. That's why we ask the same questions as for a sports physical about personal & family history of irregular heart rates/ heart problems, check blood pressure & pulse prior to starting them & at follow-up visits. OTC meds like Sudafed increase them more. If it's a new effect for you, see your Dr.to check.
Sign Up

Get personalized answers from doctors!

Adhd Blood Blood pressure Cardiac Family history Heart Heart problems Pseudoephedrine Stimulant Sudafed

ADHD and heart issue

Incision
Yes, you average pulse rate is high for an 18 year old. 106 is a disease is tachycardic. Cut back on your vyvanse and start more cardiovascular exercise
Sign Up

Get personalized answers from doctors!

Adhd Cardiovascular Child health Cuts Exercise Incision Vyvanse